# SDR AALA202312208243

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 70,576 hours, 32,919 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL FLIGHT ATTENDANTS REPORTED BAD DIRTY SOCK SMELL THROUGHOUT CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
